MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE CROSSFLOW DAY-USE INFLOW CASSETTE TUBING EACH - ORDER MULTIPLES OF 10; ARTHROSCOPE

STRYKER ENDOSCOPY-SAN JOSE CROSSFLOW DAY-USE INFLOW CASSETTE TUBING EACH - ORDER MULTIPLES OF 10; ARTHROSCOPE
Catalog Number 0450000115
Medical Device Problem Code Increase in Pressure (1491)
Health Effect - Clinical Code Swelling/ Edema (4577)
Date of Event 01/20/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that during the procedure, the blue cassette malfunctioned, resulting in variable water pressure in the shoulder (sometimes too high, sometimes too low).Consequences were a longer procedure for the patient and for the practitioners.Also, hyperpressure in the patient's shoulder leading to post-operative problems.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Three attempts have been made to retrieve the device for evaluation, and it is yet to be received in-house.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: the blue cassette malfunctioned.Probable root cause: 1.Pressure sensor malfunction/out of calibration 2.Inflow cassette/ tubing pressure sensor membrane failure 3.Mis-inserted cassette/ tubing 4.Motor encoder malfunction/failure (inflow and/or outflow) 5.Roller wheel assembly (inflow and/or outflow) malfunction/failure 6.Roller wheel failure due to peristaltic tubing debris build-up 7.Main board (all) /imx failure (cf) 8.Software malfunction.9.Use errors: user opens pump console/hand control/footswitch user modifies console/hand control/footswitch and/or components user applies force to components when reaching hand inside cassette housing user places foreign substance/material into cassette housing user drops pump/hand control/footswitch or inflicts other exterior damage during handling or transit incorrect scope/cannula hardware combination chosen joint height and pump height difference is greater than 12 inches hand control/footswitch/power/integration cable or usb mis-inserted into console wrong application software uploaded via usb cassette/ tubing partially inserted hand control/footswitch/power/integration cable pulled from cable instead of connector rf/shaver integrated console plugged into the wrong receptacle in the back of the pump hand control is plugged into a pump outside of its intended use pressure settings are incorrect for type or length of procedure, condition of patient, or surgical technique employed flow rate/suction settings are too high or too low for type or length of procedure, condition of patient, or surgical technique employed wash pressure/flow settings set higher than appropriate for type or length of procedure, condition of patient, or surgical technique employed both stopcocks open for a duration of time longer than a few seconds when using a non-inflow/outflow dual-stopcock cannula and suction attached to the second stopcock product used past recommended maintenance or service period without servicing or inspection.Shaver suction lever left closed or rf probe pinch clamp left closed hand control sterilized using incompatible methods footswitch sterilized hand control left in sterilization chamber for longer than necessary to reprocess sterilization instructions in the ifu not followed (placement in tray, # of units, etc.) console cleaned using incompatible methods hand control or footswitch cleaned using incompatible methods abrasive brushes or pads used to clean console, hand control, or footswitch.10.System design 11.Unwanted movement of internal components/wiring 12.Pressure sensor is operated above linear pressure reading range (>450 mmhg for cf) (design) 13.Pump operated at least-favorable environmental conditions for extended period of time 14.Run screen does not adequately indicate overpressure situation 15.Mini wash malfunction (cf) 16.Command not registered from hand control (all), footswitch (cf), (b)(6) (fc, ap) or hermes (ap-hermes ready) 17.Excessive use of wash or turbo 18.Slow reaction time to a quickly closed off shaver outflow at high flow rates 19.Power failure of pump 20.Pressure sensor stuck behind the sensor bracket 21.Electromagnetic interference (emi) from rf communication, hf surgical instruments, esd, or power surge 22.Insufficient cybersecurity (cf).The reported failure mode will be monitored for future reoccurrence.

Brand Name
CROSSFLOW DAY-USE INFLOW CASSETTE TUBING EACH - ORDER MULTIPLES OF 10
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key24373132
Report Number0002936485-2026-00097
Device Sequence Number5676414
Product Code HRX
UDI-Device Identifier37613327261029
UDI-Public37613327261029
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K151932
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0450000115
Device Lot NumberK25D111
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/20/2026
Supplement Date Received by Manufacturer04/03/2026
Initial Report FDA Received Date02/17/2026
Supplement Report FDA Received Date04/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown